Alert archive / Colorado / Frost Advisories in 2015

Frost Advisory 3, NWS Pueblo, CO

October 15, 20155 counties in Colorado

NWS Pueblo, CO issued this frost advisory at Oct 15, 2015, 3:42 AM MDT for 5 counties in Colorado. It took effect at Oct 16, 2015, 3:00 AM MDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Oct 15, 2015, 3:42 AM MDT (09:42 UTC)
In effect from
Oct 16, 2015, 3:00 AM MDT
Expired
Oct 16, 2015, 9:00 AM MDT
In force
6 hr
Issued by
NWS Pueblo, CO

Counties Alamosa County, CO, Conejos County, CO, Costilla County, CO, Rio Grande County, CO, Saguache County, CO

The radar

The Pueblo radar (KPUX), 190 km from the middle of the area, began a volume at 09:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 00:00Z, 9.7 hours before the alert went out and 279 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 00:00Z on 2015-10-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 00:00Z on 2015-10-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -4 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3542 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
-4 m²/s²
0-3 km storm-relative helicity
8 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

566 
WWUS75 KPUB 150942
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
342 AM MDT THU OCT 15 2015

COZ069>071-151745-
/O.NEW.KPUB.FR.Y.0003.151016T0900Z-151016T1500Z/
/O.CON.KPUB.FZ.W.0002.000000T0000Z-151015T1500Z/
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
INCLUDING...CENTER...DEL NORTE...ALAMOSA...MONTE VISTA...
MANASSA...LA JARA...ANTONITO...SANFORD...SAN LUIS...
FORT GARLAND...BLANCA
342 AM MDT THU OCT 15 2015

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING...
...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM MDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM MDT FRIDAY. THE
FREEZE WARNING FOR THIS MORNING REMAIN IN EFFECT UNTIL 9 AM MDT.

* LOCATION...THE SAN LUIS VALLEY.

* TEMPERATURE...OVERNIGHT LOWS WILL DROP INTO THE UPPER 20S TO
  LOWER 30S. THE COLDEST READINGS ARE EXPECTED IN THE CENTRAL
  PORTIONS OF THE SAN LUIS VALLEY...INCLUDING THE ALAMOSA AREA.

* IMPACT...TENDER PLANTS MAY BE DAMAGED OR KILLED IF LEFT 
  OUTSIDE UNCOVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
5 follow-up statements
637 
WWUS75 KPUB 151505
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
905 AM MDT THU OCT 15 2015

COZ069>071-152315-
/O.EXP.KPUB.FZ.W.0002.000000T0000Z-151015T1500Z/
/O.CON.KPUB.FR.Y.0003.151016T0900Z-151016T1500Z/
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
INCLUDING...CENTER...DEL NORTE...ALAMOSA...MONTE VISTA...
MANASSA...LA JARA...ANTONITO...SANFORD...SAN LUIS...
FORT GARLAND...BLANCA
905 AM MDT THU OCT 15 2015

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM MDT
FRIDAY...
...FREEZE WARNING HAS EXPIRED...

* LOCATION...THE SAN LUIS VALLEY.

* TEMPERATURE...OVERNIGHT LOWS WILL ONCE AGAIN DROP INTO THE
  UPPER 20S TO LOWER 30S. THE COLDEST READINGS ARE EXPECTED IN THE
  CENTRAL PORTIONS OF THE SAN LUIS VALLEY...INCLUDING THE ALAMOSA
  AREA.

* IMPACT...TENDER PLANTS MAY BE DAMAGED OR KILLED IF LEFT 
  OUTSIDE UNCOVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
612 
WWUS75 KPUB 152101
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
301 PM MDT THU OCT 15 2015

COZ069>071-160515-
/O.CON.KPUB.FR.Y.0003.151016T0900Z-151016T1500Z/
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
INCLUDING...CENTER...DEL NORTE...ALAMOSA...MONTE VISTA...
MANASSA...LA JARA...ANTONITO...SANFORD...SAN LUIS...
FORT GARLAND...BLANCA
301 PM MDT THU OCT 15 2015

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM MDT
FRIDAY...

* LOCATION...THE SAN LUIS VALLEY.

* TEMPERATURE...OVERNIGHT LOWS WILL ONCE AGAIN DROP INTO THE 
  UPPER 20S TO LOWER 30S. THE COLDEST READINGS ARE EXPECTED IN 
  THE CENTRAL PORTIONS OF THE SAN LUIS VALLEY...INCLUDING THE 
  ALAMOSA AREA. 

* IMPACT...TENDER PLANTS MAY BE DAMAGED OR KILLED IF LEFT 
  OUTSIDE UNCOVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
447 
WWUS75 KPUB 160239
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
839 PM MDT THU OCT 15 2015

COZ069>071-161045-
/O.CON.KPUB.FR.Y.0003.151016T0900Z-151016T1500Z/
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
INCLUDING...CENTER...DEL NORTE...ALAMOSA...MONTE VISTA...
MANASSA...LA JARA...ANTONITO...SANFORD...SAN LUIS...
FORT GARLAND...BLANCA
839 PM MDT THU OCT 15 2015

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM MDT
FRIDAY...

* LOCATION...THE SAN LUIS VALLEY.

* TEMPERATURE...OVERNIGHT LOWS WILL ONCE AGAIN DROP INTO THE 
  UPPER 20S TO LOWER 30S. THE COLDEST READINGS ARE EXPECTED IN 
  THE CENTRAL PORTIONS OF THE SAN LUIS VALLEY...INCLUDING THE 
  ALAMOSA AREA. 

* IMPACT...TENDER PLANTS MAY BE DAMAGED OR KILLED IF LEFT 
  OUTSIDE UNCOVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
586 
WWUS75 KPUB 161001
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
401 AM MDT FRI OCT 16 2015

COZ069>071-161500-
/O.CON.KPUB.FR.Y.0003.000000T0000Z-151016T1500Z/
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
INCLUDING...CENTER...DEL NORTE...ALAMOSA...MONTE VISTA...
MANASSA...LA JARA...ANTONITO...SANFORD...SAN LUIS...
FORT GARLAND...BLANCA
401 AM MDT FRI OCT 16 2015

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING...

* LOCATION...THE SAN LUIS VALLEY.

* TEMPERATURE...TEMPERATURES THIS MORNING WILL ONCE AGAIN DROP
  INTO THE UPPER 20S TO LOWER 30S. THE COLDEST READINGS ARE
  EXPECTED IN THE CENTRAL PORTIONS OF THE SAN LUIS
  VALLEY...INCLUDING THE ALAMOSA AREA.

* IMPACT...TENDER PLANTS MAY BE DAMAGED OR KILLED IF LEFT 
  OUTSIDE UNCOVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
862 
WWUS75 KPUB 161511
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
911 AM MDT FRI OCT 16 2015

COZ069>071-161615-
/O.EXP.KPUB.FR.Y.0003.000000T0000Z-151016T1500Z/
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
INCLUDING...CENTER...DEL NORTE...ALAMOSA...MONTE VISTA...
MANASSA...LA JARA...ANTONITO...SANFORD...SAN LUIS...
FORT GARLAND...BLANCA
911 AM MDT FRI OCT 16 2015

...FROST ADVISORY HAS EXPIRED...

TEMPERATURES ACROSS THE SAN LUIS VALLEY HAVE WARMED TO ABOVE THE
FREEZING MARK...AND THE THREAT OF FROST THIS MORNING HAS ENDED. 

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this frost advisory went out at Oct 14, 11:15 PM MDT, 4 hours 27 minutes earlier.

Area forecast discussion, Oct 14, 11:15 PM MDT, 4 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
1115 PM MDT WED OCT 14 2015

.SHORT TERM...(THIS EVENING THROUGH THURSDAY)
ISSUED AT 247 PM MDT WED OCT 14 2015

UPR RIDGING WL BE FOUND OVER THE AREA TONIGHT AND THURSDAY...WITH
LITTLE MOISTURE IN THE FLOW.  A LITTLE HIGH LEVEL MOISTURE MAY MOVE
OVR THE AREA LATE TONIGHT AND THURSDAY...RESULTING IN A LITTLE BIT
OF CIRRUS.  ONCE AGAIN...THE DRY AIR AND CLEAR SKIES TONIGHT WILL
ALLOW TEMPS IN THE SAN LUIS VALLEY TO FALL INTO THE UPPER 20S AND
LOWER 30S...MAINLY IN THE LOWER ELEVATION LOCATIONS INCLUDING THE
ALAMOSA AREA.  WL PROBABLY SEE A 2-3 HOURS PERIOD OF SUB FREEZING
TEMPS AND THUS WL LEAVE THE FREEZE WARNING IN EFFECT.  THIS IS NOT
EXPECTED TO BE A WIDESPREAD HARD FREEZE...AS LOCATIONS CLOSER TO THE
MOUNTAINS WL MOSTLY STAY ABOVE FREEZING.  HOWEVER...IF YOU HAVE
TENDER VEGETATION THAT YOU DO NOT WANT DAMAGED OR KILLED...YOU
SHOULD TAKE STEPS TO PROTECT THOSE PLANTS.

THURSDAY MORNING...SFC HIGH PRESSURE WL BACK INTO THE SERN CO PLAINS
WITH SFC WINDS BECOMING NORTHEASTERLY.  WITH THIS FRONT MOVING INTO
THE AREA EARLY IN THE DAY...IT MAKES THE HIGH TEMPS FORECAST A
LITTLE CHALLENGING. HOWEVER...MOS GUIDANCE IS IN FAIRLY CLOSE
AGREEMENT AND THUS WL NOT STRAY FAR FROM THE GUIDANCE HIGHS...WHICH
WL BE COOLER THAN TODAY BUT STILL ABOVE AVERAGE.  THE WEATHER WL
STILL BE DRY ACRS THE FORECAST AREA THROUGH THURSDAY AFTERNOON.

.LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 247 PM MDT WED OCT 14 2015

MODELS IN GOOD AGREEMENT WITH THE EVOLUTION OF THE UPPER PATTERN
WITH DIFFERENCES IN THE INDIVIDUAL WAVES EXPECTED TO MOVE ACROSS
THE ROCKIES. ONE THING IS FOR CERTAIN...ACTIVE WEATHER WILL MOVE
INTO THE CONTINENTAL DIVIDE WITH RAIN AND HIGH ELEVATION SNOW
SHOWERS...WHILE GENERALLY COOLER CONDITIONS MOVE ACROSS THE
PLAINS.

THURSDAY NIGHT THROUGH SATURDAY...COOL AIR BEHIND A COLD FRONT
WILL SETTLE ACROSS THE PLAINS THURSDAY NIGHT UNDER HIGH PRESSURE
ALOFT. THE MAIN CONCERN WILL BE THE POSSIBILITY OF PATCHY FROST
LATE THURSDAY NIGHT INTO FRIDAY MORNING...FOR THE PALMER DIVIDE
AND AREAS NORTH OF LA JUNTA AND LAMAR. MODEL GUIDANCE HAS
TEMPERATURES IN THE UPPER 30S TO MID 40S FOR THE PLAINS WHICH IS A
BIT TOO WARM FOR WIDESPREAD FROST...BUT LOW LYING AREAS THAT
RADIATE OUT WILL BE MOST PRONE TO SEEING THE POSSIBILITY OF
FROST. THIS WILL NEED TO BE MONITORED.

HIGH PRESSURE OVERHEAD FRIDAY MORNING WILL BEGIN TO SHIFT INTO THE
CENTRAL PLAINS WHILE A TROUGH OVER THE GREAT BASIN MOVES INTO THE
DESERT SOUTHWEST. THIS WILL TRANSITION FLOW SOUTHWESTERLY ACROSS
COLORADO WITH ENERGY MOVING OUT OF ARIZONA INTO THE FOUR CORNERS
REGION. EXPECT SHOWERS AND ISOLATED THUNDERSTORMS TO DEVELOP BY
FRIDAY AFTERNOON ALONG THE CONTINENTAL DIVIDE AND CONTINUE THROUGH
THE DAY ON SATURDAY AS THE UPPER DISTURBANCE MOVES ACROSS THE
REGION. SNOW LEVELS WILL REMAIN HIGH...WITH AN INCH OR TWO OF SNOW
POSSIBLE ABOVE 12 KFT. THE PLAINS LOOK TO REMAIN DRY FRIDAY AND
SATURDAY WITH HIGHS NEAR 70 ON FRIDAY...AND NEAR 80 SATURDAY.

SUNDAY AND MONDAY...AS THE WAVE ACROSS THE REGION EXITS TO THE
EAST SATURDAY NIGHT...THE NEXT UPPER TROUGH WILL DROP SOUTH OUT OF
THE NORTHERN ROCKIES ON SUNDAY AND MOVE EAST INTO THE KANSAS ON
MONDAY. THIS WILL BRING ANOTHER ROUND OF SHOWERS AND ISOLATED
THUNDERSTORMS TO THE MOUNTAIN AREAS...WITH THE CONTINENTAL DIVIDE
SEEING THE BEST COVERAGE. GIVEN THE FORECAST PATH OF THE
TROUGH...BOTH SUNDAY AND MONDAY MAY SEE SHOWERS MOVE OFF THE
HIGHER TERRAIN AND ACROSS THE PLAINS. THE LATEST GFS KEEPS A
MAJORITY OF THE ACTIVITY TO THE NORTH...AND A SLIGHT SHIFT NORTH
OR SOUTH OF THE UPPER TROUGH STORM TRACK WILL DICTATE IF AND WHERE
SHOWERS WILL OCCUR ACROSS THE PLAINS. SNOW LEVELS WILL REMAIN HIGH
BUT COLDER AIR ALOFT WILL LIKELY BRING LEVELS DOWN TO THE 10 KFT
RANGE. TEMPERATURES WILL CONTINUE TO BE WARM ACROSS THE PLAINS
WITH MID 70S TO LOWER 80S.

TUESDAY AND WEDNESDAY...THE UPPER PATTERN TRANSITIONS TO A
WESTERLY ZONAL FLOW FOR THE MIDDLE OF THE WORK WEEK. THIS WILL
BRING DRIER CONDITIONS TO THE REGION. IN ADDITION...A COLD FRONT
WILL DROP SOUTH ACROSS THE PLAINS TUESDAY MORNING WITH COOLER FALL
LIKE TEMPERATURES FOR THE LOWER ELEVATIONS.  MOZLEY

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z THURSDAY NIGHT)
ISSUED AT 1115 PM MDT WED OCT 14 2015

A DRY COLD FRONT WILL MOVE ACROSS THE EASTERN PLAINS THROUGH THE
MID MORNING HOURS...BRINGING GUSTY NORTHERLY WINDS OF 15-25KTS TO
COS AND PUB BETWEEN 14Z AND 17Z THURSDAY. WINDS WILL GRADUALLY
SHIFT TO THE EAST NORTHEAST...THOUGH REMAIN GUSTY THROUGH THE
AFTERNOON...BEFORE BECOMING BREEZY EAST TO SOUTHEAST THROUGH THE
EARLY EVENING. MOIST LOW LEVEL UPSLOPE WILL ALLOW FOR A LOW TO MID
LEVEL CLOUD DECK TO DEVELOP ALONG AND WEST OF 1-25 CORRIDOR THURSDAY
EVENING...WITH MVFR CONDITIONS POSSIBLE AFT 03Z FRI.

VFR CONDITIONS EXPECTED AT ALS OVER THE NEXT 24 HOURS...WITH
BREEZY EASTERLY WINDS DEVELOPING THROUGH THE LATE AFTERNOON AND
EARLY EVENING HOURS...AS PASSING COLD FRONT ACROSS THE EASTERN
PLAINS BANKS UP AGAINST THE EASTERN MTS.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
FREEZE WARNING FROM 3 AM TO 9 AM MDT THURSDAY FOR COZ069>071.

&&

SHORT TERM...28
LONG TERM...MOZLEY
AVIATION...MW
Hazardous weather outlook, Oct 14, 8:48 PM MDT, 6 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
848 PM MDT WED OCT 14 2015

COZ058>089-093>099-160300-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
848 PM MDT WED OCT 14 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TONIGHT

SUB FREEZING TEMPERATURES CAN BE EXPECTED IN THE SAN LUIS VALLEY
ONCE AGAIN...WITH OVERNIGHT LOWS DROPPING INTO THE MID 20S AND
LOWER 30S...WITH THE COLDEST READINGS IN THE CENTRAL PORTIONS OF
THE VALLEY. THESE CONDITIONS WILL DAMAGE OR KILL UNPROTECTED
TENDER VEGETATION.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SHOWERS AND ISOLATED AFTERNOON THUNDERSTORMS WILL SPREAD INTO THE
MOUNTAIN AREAS BEGINNING FRIDAY AND CONTINUING THROUGH THE
WEEKEND. THE MAIN THREAT FROM THUNDERSTORMS WILL BE LOCALLY GUSTY
WINDS AND LIGHTNING. SOME LIGHT SNOW ACCUMULATIONS WILL BE
POSSIBLE ACROSS THE HIGHER ELEVATIONS AT TIMES...MAINLY ABOVE
12000 TO 13000 FEET. ISOLATED THUNDERSTORMS WILL BE POSSIBLE
ACROSS THE SOUTHEAST PLAINS ON MONDAY AS THE SYSTEM SLOWLY MOVES
ACROSS THE AREA.

THE NEXT COLD FRONT IS EXPECTED TO SWEEP THROUGH THE PLAINS ON
TUESDAY WITH INCREASING CHANCES FOR SHOWERS ACROSS THE SOUTHEAST
MOUNTAINS AND PLAINS TUESDAY AFTERNOON AND NIGHT. THIS SYSTEM AS
THE POTENTIAL TO BE COLDER THAN THE PAST FEW AND SOME LIGHT SNOW
ACCUMULATIONS COULD OCCUR ABOVE 7000 FEET TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS WILL NOT BE NEEDED TONIGHT.

23/23

Nearby

Frost Advisories in Colorado, 2015Every frost advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.